Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3927 Publications

2017 | Journal Article | IST-REx-ID: 1191 | OA
Existence of traveling waves for the generalized F–KPP equation
R. Kollár, S. Novak, Bulletin of Mathematical Biology 79 (2017) 525–559.
View | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 1192 | OA
Even delta-matroids and the complexity of planar Boolean CSPs
A. Kazda, V. Kolmogorov, M. Rolinek, in:, SIAM, 2017, pp. 307–326.
View | Files available | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 1194 | OA
Stochastic invariants for probabilistic termination
K. Chatterjee, P. Novotný, D. Zikelic, in:, ACM, 2017, pp. 145–160.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1196
Model measuring for discrete and hybrid systems
T.A. Henzinger, J. Otop, Nonlinear Analysis: Hybrid Systems 23 (2017) 166–190.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 1198 | OA
Triviality of a model of particles with point interactions in the thermodynamic limit
T. Moser, R. Seiringer, Letters in Mathematical Physics 107 (2017) 533–552.
View | Files available | DOI
 

Search

Filter Publications